Previous |  Up |  Next

Article

Keywords:
effect algebras; modular measures; extension; Vitali-Hahn-Saks theorem; Nikodým theorem; decomposition theorem; control theorems; range; Liapunoff theorem
Summary:
We prove an extension theorem for modular measures on lattice ordered effect algebras. This is used to obtain a representation of these measures by the classical ones. With the aid of this theorem we transfer control theorems, Vitali-Hahn-Saks, Nikodým theorems and range theorems to this setting.
References:
[1] Avallone, A.: Lattice uniformities on orthomodular structures. Math. Slovaca 51 (2001), 403-419. MR 1864109 | Zbl 1015.28014
[2] Avallone, A.: Cafiero and Nikodým boundedness theorems in effect algebras. Ital. J. Pure Appl. Math. 20 (2006), 203-214. MR 2247423 | Zbl 1121.28015
[3] Avallone, A.: Separating points of measures on effect algebras. Math. Slovaca 57 (2007), 129-140. DOI 10.2478/s12175-007-0004-9 | MR 2357812 | Zbl 1150.28009
[4] Avallone, A., Barbieri, G., Vitolo, P.: Hahn decomposition of modular measures and applications. Comment. Math. Prace Mat. 43 (2003), 149-168. MR 2029889 | Zbl 1043.28009
[5] Avallone, A., Barbieri, G., Vitolo, P., Weber, H.: Decomposition of effect algebras and the Hammer-Sobczyk theorem. (to appear) in Algebra Universalis. MR 2480629 | Zbl 1171.28004
[6] Avallone, A., Basile, A.: On a Marinacci uniqueness theorem for measures. J. Math. Anal. Appl. 286 (2003), 378-390. DOI 10.1016/S0022-247X(03)00274-9 | MR 2008838 | Zbl 1052.28011
[7] Avallone, A., Simone, A. De, Vitolo, P.: Effect algebras and extensions of measures. Bollettino U.M.I. 9-B (2006), 423-444. MR 2233145 | Zbl 1115.28010
[8] Avallone, A., Rinauro, S., Vitolo, P.: Boundedness and convergence theorems in effect algebras. Tatra Mountains Math. Publ. 37 (2007), 1-16. MR 2372445 | Zbl 1164.28002
[9] Avallone, A., Vitolo, P.: Decomposition and control theorems for measures on effect algebras. Sci. Math. Japon 58 (2003), 1-14. MR 1987813
[10] Avallone, A., Vitolo, P.: Congruences and ideals of effect algebras. Order 20 (2003), 67-77. MR 1993411 | Zbl 1030.03047
[11] Basile, A.: Controls of families of finitely additive functions. Ricerche Mat. 35 (1986), 291-302. MR 0932439 | Zbl 0648.28007
[12] Barbieri, G.: A note on fuzzy measures. J. Electr. Eng. 52 (2001), 67-70. Zbl 1045.28012
[13] Barbieri, G.: Lyapunov's theorem for measures on $D$-posets. Internat. J. Theoret. Phys. 43 (2004), 1613-1623. MR 2108298 | Zbl 1081.81007
[14] Rao, K. P. S. Bhaskara, Rao, M. Bhaskara: Theory of Charges. A Study of Finitely Additive Measures. Academic Press, Inc. New York (1983). MR 0751777
[15] Bennett, M. K., Foulis, D. J.: Effect algebras and unsharp quantum logics. Special issue dedicated to Constantin Piron on the occasion of his sixtieth birthday. Found. Phys. 24 (1994), 1331-1352. MR 1304942
[16] Diestel, J., Uhl, J. J.: Vector Measures. Mathematical Surveys, No. 15. American Mathematical Society, Providence, R.I. (1977). MR 0453964 | Zbl 0369.46039
[17] Dvurecenskij, A., Pulmannovà, S.: New Trends in Quantum Structures. Kluwer Academic Publishers, Bratislava (2000). MR 1861369
[18] Fischer, W., Schoeler, U.: The range of vector measures in Orlicz spaces. Studia Math. 59 (1976), 53-61. MR 0427580
[19] Fleischer, I., Traynor, T.: Equivalence of group-valued measures on an abstract lattice. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), 549-556. MR 0628641 | Zbl 0514.28004
[20] Foulis, D., Greechie, R. J., Pulmannová, S.: The center of an effect algebra. Order 12 (1995), 91-106. MR 1336539
[21] Kadets, V. M.: A remark on Lyapunov's theorem on a vector measure. Russian Funktsional. Anal. i Prilozhen. 25 (1991), 78-80 Translation in Funct. Anal. Appl. 25 (1992), 295-297. MR 1167727
[22] Kadets, V. M., Shekhtman, G.: Lyapunov's theorem for $l\sb p$-valued measures. Russian Algebra i Analiz 4 (1992), 148-154 Translation in St. Petersburg Math. J. 4 (1993), 961-966. MR 1202728
[23] Kluvánek, I.: The range of a vector-valued measure. Math. Systems Theory 7 (1973), 44-54. MR 0322131
[24] Shapiro, J.: On convexity and compactness in $F$-spaces with bases. Indiana Univ. Math. J. 21 (1971/72), 1073-1090. MR 0295037
[25] Uhl, J.: The range of a vector-valued measure. Proc. Amer. Math. Soc. 23 (1969), 158-163. MR 0264029 | Zbl 0182.46903
[26] Weber, H.: Group- and vector-valued $s$-bounded contents. Lecture Notes in Math. 1089, Springer (1984), 181-198. MR 0786697 | Zbl 0552.28011
[27] Weber, H.: Compactness in spaces of group-valued contents, the Vitali-Hahn-Saks theorem and Nikodým's boundedness theorem. Rocky Mountain J. Math. 16 (1986), 253-275. MR 0843053 | Zbl 0604.28006
[28] Weber, H.: Uniform lattices. I. A generalization of topological Riesz spaces and topological Boolean rings. Ann. Mat. Pura Appl. 160 (1991), 1992 547-570. MR 1163215 | Zbl 0790.06006
[29] Weber, H.: Uniform lattices. II. Order continuity and exhaustivity. Ann. Mat. Pura Appl. 165 (1993), 133-158. MR 1271416 | Zbl 0799.06014
[30] Weber, H.: On modular functions. Funct. Approx. Comment. Math. 24 (1996), 35-52. MR 1453447 | Zbl 0887.06011
[31] Weber, H.: Uniform lattices and modular functions. Atti Sem. Mat. Fis. Univ. Modena XLVII (1999), 159-182. MR 1694416 | Zbl 0989.28007
[32] Weber, H.: FN-topologies and group-valued measures. Handbook of measure theory, Vol. I, II. 703-743 North-Holland, Amsterdam (2002). MR 1954626
[33] Weber, H.: Two extension theorems. Modular functions on complemented lattices. Czech. Math. J. 52 (2002), 55-74. MR 1885457 | Zbl 0998.06006
Partner of
EuDML logo